lauriekallis wrote: »
Made it to the end....and to the end of PAV's post and there is not a thing I could say that would add anything except...Sometimes we just gotta go on faith which takes a lot of strength - but wow, NerdyGrl, you seem that have a lot of that!
conniewilkins56 wrote: »
I read everything, too!…although I do not suffer from this, my husband has severe RA and Spinal Stenosis along with Type 2 Diabetes and some heart problems with a stent….( he is a mess! )… so I understand what you are going through….he also had prostate cancer but has been cancer free 15 years!…too much prednisone causes severe nose bleeds and makes him hungry…although at times he is depressed and has so much pain, he gets up hopeful every morning and keeps his wonderful sarcastic sense of humor….constantly makes me laugh….
Keep up the great progress you are working on and keep putting one foot in front of the other….my thoughts are with you!
PAV8888 wrote: »
Go Connie and nerdyscience! Impressive reads Laurie: I've been training you, right? 😇
I mistyped because remember upside down on a couch with a laptop bonking my head every time I nodded off!🤯
BMI above = BIA (bio impedance) my bad.
Comparison I was after was bia to dexa during weight loss to see if BIA was providing anything approaching usefulness
Bella_Figura wrote: »
@NerdyScienceGrl I made it to the end too, and it was one of the most inspirational posts I've read in a long while!
Nothing much to add to what the others have already written except to second the observation re the prednisone hunger and water retention. My husband suffered huge bloating and water retention when he was on prednisone (6+ litres would be removed at each dialysis session, compared with 2 litres when he wasn't taking prednisone), coupled with ravening hunger. Since his transplant he's on a lifetime triple therapy regime of prednisolene, cyclosporin and Azathioprine and he finds prednisolene less problematic than prednisone, though obviously they have much in common. Like @PAV8888, I think it almost miraculous that you didn't actually gain when taking prednisone...everyone I know who's taken it has gained actual fat from the hunger side-effect.
I also want to second @LaurieKallis when she says that you seem to have strength and faith in spades. It sounds like you need it, but needing it and having it don't always coincide, so kudos to you for keeping your spirits high and managing your mental health through what sounds like a frustrating and challenging set of obstacles.@ConnieWilkins, it's wonderful that your husband wakes each day with a positive attitude. During the 25+ years that I've sat beside my husband during his dialysis and other medical treatments, I've seen some patients make their spouses' lives an utter misery. I've never been so grateful for having a stoic and uncomplaining life partner!
© 2021 MyFitnessPal, Inc.